MathSciNet Relay Station
MathSciNet bibliographic data
MR1230057 (94h:52017) 52B05
Jendroľ, Stanislav On face vectors and vertex vectors of convex polyhedra. Discrete Math. 118 (1993), no. 1-3, 119–144.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement